# SDR SIMA20120228014

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,926 hours, 27,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR FORWARD LOWER TRIM SHROUD EXIT LIGHT HAS BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR LOWER TRIM SHROUD EXIT LIGHT IAW EMB 145 AMM 33-50-13.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
